Extended affine Lie algebras

C. R. Math. Rep. Acad. Sci. Canada Vol. 26 (3) 2004, pp. 90–96
(Received: 2004-03-05 )

E. Neher


No abstract available but the full text pdf may be downloaded at the title link below.


AMS Subject Classification: Infinite-dimensional Lie (super)algebras 17B65

PDF(click to download): Extended affine Lie algebras

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.